Alert archive / Texas / Tornado Warnings in 2017

Tornado Warning 153, NWS Houston/Galveston, TX

August 27, 2017Fort Bend County, Harris County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Aug 27, 2017, 7:27 AM CDT for Fort Bend County, Harris County, Texas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2017, 7:27 AM CDT (12:27 UTC)
Expired
Aug 27, 2017, 7:45 AM CDT
In force
18 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Fort Bend County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 69 km from the middle of the area, began a volume at 12:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 27, 1:50 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 0.5 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 323 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
323 J/kg
Mixed-layer CIN
-83 J/kg
Mixed-layer LCL
934 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
193 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

058 
WFUS54 KHGX 271227
TORHGX
TXC157-201-271245-
/O.NEW.KHGX.TO.W.0153.170827T1227Z-170827T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
727 AM CDT SUN AUG 27 2017

The National Weather Service in League City has issued a

* Tornado Warning for...
  North central Fort Bend County in southeastern Texas...
  Southwestern Harris County in southeastern Texas...

* Until 745 AM CDT.

* At 727 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over New Territory, or over Pecan Grove, moving north
  at 25 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Sugar Land, eastern Rosenberg, Katy, Richmond, Town West, Pecan
  Grove, Mission Bend, Eldridge / West Oaks, southern Addicks Park
  Ten, Spring Branch West, Thompsons, Greatwood, New Territory, Cinco
  Ranch, Cumings, Four Corners, Alief, Briar Forest, Addicks and
  Memorial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2949 9578 2978 9584 2979 9583 2981 9583
      2981 9559 2948 9563
TIME...MOT...LOC 1227Z 176DEG 20KT 2959 9571 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
11

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Aug 27, 7:08 AM CDT, 19 minutes earlier.

Area forecast discussion, Aug 27, 7:08 AM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
708 AM CDT Sun Aug 27 2017

..FLASH FLOOD EMERGENCY FOR LIFE-THREATENING CATASTROPHIC FLOODING...

.AVIATION...
Bands of near-stationary TS Harvey will periodically come ashore
and produce IFR conditions within his heavy rain bands and storm
cells. Basically the Houston area is a no-fly zone with Hobby
Airport being closed due to the overnight catastrophic regional
flooding. TAFs basically communicate MVFR with periods of IFR cats
within banding. Near gale force winds over Scholes Field with many
air fields dealing with 15-25 kt winds during breaks in the rainfall.
31

&&

.PREV DISCUSSION... /ISSUED 601 AM CDT Sun Aug 27 2017/

DISCUSSION...
Epic and catastrophic flooding has occurred in and around the
Houston and Galveston areas and surrounding communities overnight,
and very heavy rains continue falling across these areas early
this morning. Rainfall totals between Saturday evening and early
this morning have totaled 15 to 30 inches. Tropical Storm Harvey
is approximately 50 miles east southeast of San Antonio and has
remained nearly stationary all night long. Showers and
thunderstorms along Harvey's feeder bands have spread 4 to 6 inch
per hour producing rainfall rates resulting in this historic
event. Activity continues spreading across already devastated
areas with hourly rainfall rates averaging around 4 to 5 inches in
the Matagorda-Brazoria County storms and around 6 to 7 inches in
the Galveston-Harris County area storms. We might get a break from
the rain some time later today, but additional storm development
is likely overnight. It is possible that these new storms could
become concentrated a little further westward than this morning's
activity. However, with Harvey expected to remain in the same
general area between its current location and the coast over the
next several days, additional life-threatening rainfall totals of
15 to 25 inches with isolated higher amounts are possible across
the Flash Flood Watch area over the next several days, and results
could be devastating if any of these rains fall where
catastrophic flooding has already occurred. 42

HYDROLOGY...
There have been record crests across numerous bayous across southern
Harris County overnight. Due to the heavy rain, we are expecting
record crests during the week ahead. 43

MARINE...
Tropical Storm Harvey will move very little in the coming days and
this will maintain a tight enough northeast to east pressure
gradient across the local waters to keep small craft advisory flags
up through at least mid week. Bands of heavy rainfall with embedded
thunderstorms will periodically track across the waters...moving in
from the south and west. Gale force wind gusts and quickly agitated
seas will occur in and around any passing strong thunderstorm cell.
Waterspouts will also be a threat within Harvey's outer bands. East
to southeast winds will range between 20 to 30 knots with average
wave heights of between 5 to 7 feet with occasional 8 to 9 foot
heights.

Extreme to strong rip currents will continue for a few more days.
Currents and river(s) discharge(s) into the bays will also remain
problematic for navigation for at least a few days (possibly into
next weekend) given this record setting rainfall that has led to
the extreme inland flooding. 31

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      79  71  81  70  82 /  90  80  70  60  60
Houston (IAH)              79  73  79  72  82 /  90  80  80  70  60
Galveston (GLS)            80  76  82  77  84 /  90  80  80  70  70

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for the following zones: Jackson...
     Matagorda.

     Flash Flood Watch through Wednesday evening for the following
     zones: Austin...Brazoria...Brazos...Burleson...Chambers...
     Colorado...Fort Bend...Galveston...Grimes...Harris...
     Houston...Jackson...Liberty...Madison...Matagorda...
     Montgomery...Polk...San Jacinto...Trinity...Walker...
     Waller...Washington...Wharton.

GM...Small Craft Advisory from 3 AM to 7 AM CDT Tuesday for the
     following zones: Matagorda Bay.

     Tropical Storm Warning for the following zones: Matagorda Bay.

     Small Craft Advisory until 7 AM CDT Tuesday for the following
     zones: Coastal waters from High Island to Freeport out 20
     NM...Galveston Bay...Waters from High Island to Freeport
     from 20 to 60 NM.

     Small Craft Advisory until 7 AM CDT Tuesday for the following
     zones: Coastal waters from Freeport to the Matagorda Ship
     Channel out 20 NM...Waters from Freeport to the Matagorda
     Ship Channel from 20 to 60 NM.

     Gale Warning until 7 AM CDT this morning for the following
     zones: Coastal waters from Freeport to the Matagorda Ship
     Channel out 20 NM...Waters from Freeport to the Matagorda
     Ship Channel from 20 to 60 NM.

&&

Discussion...42
Aviation/Marine...31
Hazardous weather outlook, Aug 27, 6:21 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
621 AM CDT Sun Aug 27 2017

GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226-
227-235>238-281200-
Austin-Brazoria-Brazos-Burleson-Chambers-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Colorado-Fort Bend-Galveston-Galveston Bay-Grimes-Harris-Houston-
Jackson-Liberty-Madison-Matagorda-Matagorda Bay-Montgomery-Polk-
San Jacinto-Trinity-Walker-Waller-Washington-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
Wharton-
621 AM CDT Sun Aug 27 2017

...FLASH FLOOD EMERGENCY FOR LIFE-THREATENING CATASTROPHIC FLOODING....

This hazardous weather outlook is for portions of Southeast Texas.

.DAY ONE...Today and Tonight

Periods of showers and thunderstorms with heavy rainfall can be expected
across the area today and tonight as Tropical Storm Harvey remains nearly
stationary. An additional 2 to 4 inches of rain is likely, and 10 to
12 inches are possible with these storms. Any rain falling on locations
that have already received record breaking rainfall will be devastating.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Harvey is expected to meander in and around the Southeast Texas area
for several days and produce round after round of showers and thunderstorms.
Additional life-threatening rainfall totals of 15 to 25 inches with
isolated higher amounts are possible across the Flash Flood Watch area
over the next several days, and results will be devastating if any
of these rains fall where catastrophic flooding has already occurred.

.SPOTTER INFORMATION STATEMENT...
Spotters will be needed through at least the first half of the week.

In the hours before

Local storm report, Aug 27, 2:38 AM CDT, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
238 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0236 AM     FLASH FLOOD      LA PORTE                29.67N  95.04W
08/27/2017                   HARRIS             TX   EMERGENCY MNGR

            WATER IN AT LEAST 40 HOMES AND A NURSING HOME. LEVELS
            ARE ANKLE TO THIGH DEEP. FLOODING IS WIDESPREAD ACROSS
            THE CITY.

&&

EVENT NUMBER HGX1700389

42
Local storm report, Aug 27, 2:42 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
242 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     TORNADO          LA MARQUE               29.37N  94.99W
08/27/2017                   GALVESTON          TX   PUBLIC

            TORNADO PRODUCED DAMAGE TO THE WINDSOR ESTATE
            APARTMENTS OFF OF INTERSTATE 45.

&&

EVENT NUMBER HGX1700390

BLOOD
Special weather statement, Aug 27, 3:35 AM CDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
335 AM CDT SUN AUG 27 2017

TXZ213-237-238-270915-
Brazoria TX-Galveston TX-Harris TX-
335 AM CDT SUN AUG 27 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GALVESTON...NORTHEASTERN
BRAZORIA AND SOUTHEASTERN HARRIS COUNTIES UNTIL 415 AM CDT...

At 334 AM CDT, Doppler radar was tracking a strong thunderstorm near
Liverpool, or 13 miles east of Angleton, moving north at 50 mph.

Wind gusts up to 50 mph will be possible with this storm. With the
saturated soils these strong winds will be capable of uprooting
trees.

Locations impacted include...
Pasadena, Pearland, League City, Texas City, Friendswood, La Porte,
Deer Park, Alvin, Dickinson, South Houston, La Marque, Santa Fe,
Seabrook, Webster, Hitchcock, eastern Manvel, Kemah, Greater Hobby
Area, Clear Lake and South Belt / Ellington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 100 PM CDT for southeastern
Texas.

LAT...LON 2907 9510 2917 9535 2965 9533 2974 9512
      2954 9491
TIME...MOT...LOC 0834Z 189DEG 47KT 2923 9522
Local storm report, Aug 27, 3:47 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
347 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     TORNADO          EAST BERNARD            29.53N  96.06W
08/27/2017                   WHARTON            TX   EMERGENCY MNGR

            FOUR APARTMENTS DAMAGED IN EAST BERNARD

&&

EVENT NUMBER HGX1700391

BLOOD
Local storm report, Aug 27, 4:16 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
416 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 AM     FLASH FLOOD      DICKINSON               29.45N  95.07W
08/27/2017                   GALVESTON          TX   LAW ENFORCEMENT

            WATER IS IN HOMES. FIRST FLOORS HAS BEEN FLOODED AND
            THE WATER IS RISING UP THE STAIRS TO THE SECOND FLOOR.

&&

EVENT NUMBER HGX1700392

42
Local storm report, Aug 27, 4:59 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
459 AM CDT SUN AUG 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 AM     FLASH FLOOD      1 N LEAGUE CITY         29.50N  95.11W
08/27/2017                   GALVESTON          TX   PUBLIC

            WATER LEVELS ARE 4 TO 10 INCHES DEEP NEAR THE
            INTERSECTION OF FM 518 AND WESLEY DRIVE.

&&

EVENT NUMBER HGX1700393

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 7:01 PM CDTTornado WarningHGXBrazoria, Fort Bend44 min
Aug 26, 7:21 PM CDTTornado WarningHGXFort Bend, Harris, Waller39 min
Aug 26, 7:22 PM CDTFlash Flood WarningHGXFort Bend, Harris, Waller113 min
Aug 26, 7:40 PM CDTTornado WarningHGXBrazoria, Fort Bend, Harris50 min
Aug 26, 7:51 PM CDTRiver Flood WarningHGXHarris21 days
Aug 26, 8:13 PM CDTTornado WarningHGXHarris, Montgomery, Waller32 min
Aug 26, 8:15 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Grimes, Harris, Montgomery, Waller3 hr
Aug 26, 8:31 PM CDTFlash Flood WarningHGXAustin, Grimes, Harris, Waller, Washington119 min
Aug 26, 8:31 PM CDTTornado WarningHGXFort Bend, Harris29 min
Aug 26, 8:49 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 8:57 PM CDTRiver Flood WarningHGXMontgomery, Waller21 days
Aug 26, 8:58 PM CDTSpecial Weather StatementHGXBrazoria, Galveston, Harris62 min
Aug 26, 9:03 PM CDTRiver Flood WarningHGXHarris71 hr
Aug 26, 9:07 PM CDTRiver Flood WarningHGXHarris57 hr
Aug 26, 9:12 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Grimes, Harris, Montgomery3 hr
Aug 26, 9:12 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:18 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 9:25 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:27 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Harris3 hr
Aug 26, 9:41 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:45 PM CDTRiver Flood WarningHGXHarris55 hr
Aug 26, 9:48 PM CDTRiver Flood WarningHGXHarris24 hr
Aug 26, 9:49 PM CDTRiver Flood WarningHGXJackson6 days
Aug 26, 9:50 PM CDTSpecial Weather StatementHGXBrazoria70 min
Aug 26, 9:57 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:03 PM CDTRiver Flood WarningHGXMontgomery5 days
Aug 26, 10:07 PM CDTRiver Flood WarningHGXHarris, Waller7 days
Aug 26, 10:12 PM CDTRiver Flood WarningHGXHarris31 hr
Aug 26, 10:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 10:24 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:28 PM CDTRiver Flood WarningHGXHarris6 days
Aug 26, 10:29 PM CDTFlash Flood WarningHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:38 PM CDTGale WarningHGX8 hr
Aug 26, 10:38 PM CDTSmall Craft AdvisoryHGX23 hr
Aug 26, 10:42 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:43 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 10:44 PM CDTRiver Flood WarningHGXHarris30 hr
Aug 26, 10:47 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris3 hr
Aug 26, 10:49 PM CDTRiver Flood WarningHGXHarris54 hr
Aug 26, 10:51 PM CDTRiver Flood WarningHGXBrazoria, Harris6 days
Aug 26, 10:54 PM CDTSpecial Marine WarningHGX2 hr
Aug 26, 10:56 PM CDTRiver Flood WarningHGXHarris16 days
Aug 26, 10:59 PM CDTRiver Flood WarningHGXGalveston, Harris5 days
Aug 26, 11:09 PM CDTRiver Flood WarningHGXLavaca5 days
Aug 26, 11:10 PM CDTFlash Flood WarningHGXAustin, Brazoria, Fort Bend, Grimes, Harris, Matagorda and 3 more5 hr
Aug 26, 11:15 PM CDTRiver Flood WarningHGXHarris3 days
Aug 26, 11:20 PM CDTRiver Flood WarningHGXBurleson, Lee5 days
Aug 26, 11:20 PM CDTTornado WarningHGXHarris11 min
Aug 26, 11:21 PM CDTRiver Flood WarningHGXBurleson, Washington5 days
Aug 26, 11:30 PM CDTRiver Flood WarningHGXHarris56 hr
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:32 PM CDTRiver Flood WarningHGXHarris5 days
Aug 26, 11:38 PM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 26, 11:38 PM CDTTornado WarningHGXHarris22 min
Aug 26, 11:41 PM CDTFlash Flood Warning EmergencyHGXBrazoria, Galveston, Harris109 min
Aug 26, 11:48 PM CDTRiver Flood WarningHGXGalveston, Harris6 days
Aug 26, 11:58 PM CDTTornado WarningHGXHarris17 min
Aug 26, 11:59 PM CDTRiver Flood WarningHGXHarris28 hr
Aug 27, 12:00 AM CDTTornado WarningHGXGalveston, Harris15 min
Aug 27, 12:03 AM CDTRiver Flood WarningHGXHarris4 days
Aug 27, 12:10 AM CDTRiver Flood WarningHGXColorado3 days
Aug 27, 12:13 AM CDTRiver Flood WarningHGXColorado27 hr
Aug 27, 12:22 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Fort Bend, Galveston, Harris6 hr
Aug 27, 12:27 AM CDTTornado WarningHGXGalveston18 min
Aug 27, 12:29 AM CDTRiver Flood WarningHGXHarris15 days
Aug 27, 12:32 AM CDTRiver Flood WarningHGXHarris3 days
Aug 27, 12:33 AM CDTRiver Flood WarningHGXHarris67 hr
Aug 27, 12:35 AM CDTRiver Flood WarningHGXHarris55 hr
Aug 27, 12:42 AM CDTRiver Flood WarningHGXBrazoria, Harris5 days
Aug 27, 12:46 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris, Montgomery6 days
Aug 27, 12:48 AM CDTRiver Flood WarningHGXHarris52 hr
Aug 27, 12:51 AM CDTFlash Flood Warning EmergencyHGXAustin, Colorado, Jackson, Matagorda, Washington, Wharton3 hr
Aug 27, 12:54 AM CDTRiver Flood WarningHGXHarris6 days
Aug 27, 12:59 AM CDTFlash Flood WarningHGXBrazos, Grimes, Harris, Montgomery, Waller3 hr
Aug 27, 1:05 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:06 AM CDTTornado WarningHGXMatagorda, Wharton24 min
Aug 27, 1:07 AM CDTRiver Flood WarningHGXHarris71 hr
Aug 27, 1:09 AM CDTRiver Flood WarningHGXHarris71 hr

Nearby

Tornado Warnings in Texas, 2017Every tornado warning in 2017Tornadoes in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.